On the number of fixed points of a Boolean transformation

Emerging


0
Citations
3
Refs
2012
Year
Search Works
Work Details
  • DOI 10.52846/ami.v39i2.496
  • OpenAlex ID W1559637669
  • Type Article
  • Language EN
  • Published 15 Dec 2012
  • Volume 39 (2)
  • Pages 125–131
  • Source Annals of the University of Craiova Math…
  • Publisher University of Craiova
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 12 Oct 2026
MENU
0

On the number of fixed points of a Boolean transformation

Article 2012 EN Bronze

In [1] the authors determine the Boolean transformations F :{0, 1}^2 −> {0, 1}^2 which have two fixed points, via the semi-tensor product method.In the present paper, using the irredundant solution of a Boolean equation in an arbitrary Boolean algebra, which we have devised in [2], we obtain two generalizations.First we find the fixed points of a Boolean transformation F : B^2 −> B^2 in an arbitra…

0

Citations

3

References

1

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Sergiu Rudeanu Corresponding University of Bucharest (RO) —

Data: OpenAlex